MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX; INTRAVENOUS LINE STOPCOCK

ICU MEDICAL, INC. MEDEX; INTRAVENOUS LINE STOPCOCK
Catalog Number MX5311L
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the employee was using 3-way stop clock on (b)(6) 2025 when performing a nuclear medicine stress test.During the isotope injection, the syringe came off the stopcock and caused a spill.Upon inspection, it appeared the stopcock malfunctioned and did not tighten to the syringe properly.Again, on (b)(6) 2025, employee was performing the same test and prior to injecting, he tested the stopcock and found another one that was not working properly.The event occurred while in use with patient.Medication was being used with this product.The product was not reprocessed or re-sterilized prior to use.There was a patient involvement and there was no reported patient harm.

Brand Name
MEDEX
Common Device Name
INTRAVENOUS LINE STOPCOCK
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24258100
Report Number1526863-2026-00014
Device Sequence Number18158890
Product Code FMG
UDI-Device Identifier10351688506795
UDI-Public(01)10351688506795(17)280716(10)6133671
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5311L
Device Lot Number6133671
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown